# SDR DALA2022033002139

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 92,750 hours, 40,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 WHILE PERFORMING HFEC INSPECTION ON R/H STA 1360 STR 26R AFT CARGO LINER SUPPORT FASTENERS. THE FRAME WHERE THE LOWER FASTNER IS CUT OUT AROUND THE FASTENER HEAD.UNABLE TO PERFORM NDT INSPECTION AS REQUIRED. CORRECTIVE ACTION: ACCOMPLISHED REPAIR AT AFT CARGO COMPT. FRAME STA 1360R STR 26R IAW ER/A 597600-14AD REV ORIGINAL. (2172794)
